# SDR SWIA202264903

- Difficulty date: February 18, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 41,755 hours, 37,380 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: None
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALL OF HORIZONTAL STABILIZER INSUFFICIENT CLEARANCE WAS FOUND ON RH SIDE OF STEADY T FITTING AND SLIDER BLOCKS. ALLOWABLE CLEARANCE IS 0.005" - 0.017". MEASURED 0.000" CLEARANCE. REF TASK CARD 55-300-1000-SKY STEP 4. D. (5) AND FIGURE 403 SHEET 2.     (C CHECK RO 3/11/2022)   COMPLIED WITH MHIRJ REO 601R-55-31-399 P3 REPAIR FOR FAILED CLEARANCE BETWEEN V-STAB FWD STEADY TEE AND SLIDER BLOCKS. 4EA HST410AG8-11, 1EA HST410AG8-12, AND 1EA HST10AG8-11 USED IN THE OUTBOARD FASTENER HOLES, 2EA HST410AG8-9 AND 3EA HST410AG6-9 USED IN THE FORWARD FASTENER HOLES.  BOMBARDIER REO 601R-55-31-321 REV. -A INCORPORATED UPON FINAL INSTALL, SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED. TASK CARD 34-220-1021-SKY AND M-337 ATTACHED.
